Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 82, NWS Tampa Bay, FL

November 4, 20076 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 4, 2007, 2:07 PM EST for 6 counties in Florida. It took effect at Nov 5, 2007, 5:14 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2007, 2:07 PM EST (19:07 UTC)
In effect from
Nov 5, 2007, 5:14 AM EST
Expired
Nov 5, 2007, 6:00 PM EST
In force
13 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 041907
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
207 PM EST SUN NOV 4 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND MONDAY
AFTERNOON FOR MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA...

.DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US
FOR THE NEXT FEW DAYS.

FLZ039-042-043-048-049-051-052-050715-
/O.UPG.KTBW.FW.A.0054.071105T1700Z-071105T2300Z/
/O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ055>057-060-061-050715-
/O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ062-065-050715-
/O.NEW.KTBW.FW.A.0055.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
CHARLOTTE-LEE-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.



$$

FLZ050-042300-
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
PINELLAS-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$
3 follow-up statements
000 
WWUS82 KTBW 042331
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
631 PM EST SUN NOV 4 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND MONDAY
AFTERNOON FOR MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA...

.DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US
FOR THE NEXT FEW DAYS.

FLZ039-042-043-048-049-051-052-055>057-060-061-051145-
/O.CON.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
631 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
MONDAY. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ062-065-051145-
/O.CON.KTBW.FW.A.0055.071105T1700Z-071105T2300Z/
CHARLOTTE-LEE-
631 PM EST SUN NOV 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
000 
WWUS82 KTBW 051014
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
514 AM EST MON NOV 5 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MOST OF
WEST CENTRAL AND SOUTHWEST FLORIDA...
...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR TUESDAY AFTERNOON FOR
LEVY...CITRUS AND SUMTER COUNTIES...

.DRY AIR WILL REMAIN ACROSS THE ENTIRE REGION TODAY. THE DRIEST
AIR WILL BE ALONG THE I-75 CORRIDOR. SOME MOISTURE WILL RETURN FOR
TUESDAY WITH MAINLY THE INTERIOR NATURE COAST EXPERIENCING
CRITICAL RELATIVE HUMIDITY VALUES.

FLZ062-065-052300-
/O.UPG.KTBW.FW.A.0055.071105T1700Z-071105T2300Z/
/O.EXA.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
CHARLOTTE-LEE-
514 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

RELATIVE HUMIDITIES WILL DROP TO BETWEEN 30 AND 35 PERCENT FOR 4
TO 5 HOURS THIS AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ050-052300-
/O.EXA.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
PINELLAS-
514 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM EST THIS AFTERNOON. 

NORTHEASTERLY LOW-LEVEL WINDS WILL ALLOW THE DRY AIR TO PERSIST
OVER PINELLAS TODAY...ESPECIALLY ACROSS THE NORTHERN HALF OF THE
COUNTY. RELATIVE HUMIDITIES OF 30 TO 35 PERCENT WILL PERSIST FOR 4
TO 5 HOURS THIS AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ039-042-043-061100-
/O.NEW.KTBW.FW.A.0056.071106T1700Z-071106T2300Z/
/O.CON.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
LEVY-CITRUS-SUMTER-
514 AM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY
TO 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP TO AROUND 25 PERCENT THIS
AFTERNOON...WITH 4 TO 6 HOURS OF CRITICAL RELATIVE HUMIDITIES
EXPECTED BETWEEN NOON AND 6 PM.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048-049-051-052-055>057-060-061-052300-
/O.CON.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-
514 AM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP TO AROUND 28 PERCENT THIS
AFTERNOON...WITH 4 TO 6 HOURS OF CRITICAL RELATIVE HUMIDITIES
EXPECTED BETWEEN NOON AND 6 PM.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
000 
WWUS82 KTBW 051942
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
242 PM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR
ALL COUNTIES FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT... 
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR
THE NATURE COAST FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT... 
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES...

.DRY AIR WILL REMAIN ACROSS THE ENTIRE REGION TODAY. SOME
MOISTURE WILL RETURN FOR TUESDAY WITH MAINLY THE NATURE COAST
EXPERIENCING CRITICAL RELATIVE HUMIDITY VALUES.

FLZ039-042-043-052300-
/O.UPG.KTBW.FW.A.0056.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
LEVY-CITRUS-SUMTER-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT FOR TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

RELATIVE HUMIDITIES HAVE ALREADY FALLEN WELL BELOW 35 PERCENT AT
NUMEROUS LOCATIONS ACROSS THE AREA. UP TO 6 HOURS OF CRITICAL
RELATIVE HUMIDITIES ARE STILL EXPECTED FOR THIS AFTERNOON. DRY AIR
WILL REMAIN IN PLACE ACROSS THE AREA FOR TUESDAY AFTERNOON...WITH
4 TO 6 HOURS OF HUMIDITIES BELOW 35 PERCENT EXPECTED. MINIMUM
HUMIDITIES ARE EXPECTED TO FALL INTO THE UPPER 20S MAINLY INLAND.
HUMIDITIES ARE THEN EXPECTED TO MODERATE A BIT TUESDAY NIGHT AS A
DRY COLD FRONT MOVES THROUGH THE AREA...BUT DRY AIR BEHIND THE
FRONT WILL SETTLE INTO THE NORTH FOR WEDNESDAY AFTERNOON WITH 4
HOURS OF HUMIDITIES BELOW 35 PERCENT POSSIBLE. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048-052300-
/O.NEW.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
HERNANDO-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITIES HAVE ALREADY FALLEN BELOW 35 PERCENT ACROSS
THE COUNTY. UP TO 6 HOURS OF CRITICAL RELATIVE HUMIDITIES ARE STILL
EXPECTED FOR THIS AFTERNOON. DRY AIR WILL REMAIN IN PLACE ACROSS
THE AREA FOR TUESDAY AFTERNOON...WITH 4 TO 6 HOURS OF HUMIDITIES
BELOW 35 PERCENT EXPECTED. MINIMUM HUMIDITIES ARE EXPECTED TO FALL
INTO THE LOWER 30S MAINLY INLAND. HUMIDITIES ARE THEN EXPECTED TO
MODERATE A BIT TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE
AREA...BUT DRY AIR BEHIND THE FRONT WILL SETTLE INTO THE COUNTY FOR
WEDNESDAY AFTERNOON WITH 4 HOURS OF HUMIDITIES BELOW 35 PERCENT
POSSIBLE.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ049>052-055>057-060>062-065-052300-
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

RELATIVE HUMIDITIES HAVE ALREADY FALLEN BELOW 35 PERCENT AT
NUMEROUS LOCATIONS THIS AFTERNOON. UP TO 6 HOURS OF CRITICAL
RELATIVE HUMIDITIES ARE STILL EXPECTED FOR THIS AFTERNOON. ONE TO
3 HOURS OF HUMIDITIES BELOW 35 PERCENT ARE EXPECTED ACROSS THE
AREA FOR TUESDAY AND WEDNESDAY AFTERNOONS...BUT DURATIONS ARE NOT
EXPECTED TO EXCEED 3 HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 12:45 PM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Nov 4, 12:45 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
145 PM EDT SUN NOV 4 2007

.SHORT TERM (TONIGHT - TUESDAY)...SURFACE HIGH PRESSURE WILL HOLD
OVER THE REGION MONDAY WITH DRY AIR WELL ESTABLISHED ACROSS WEST
CENTRAL AND SOUTHWEST FLORIDA.  SURFACE HIGH WILL BREAK DOWN ON
TUESDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST.  BUT
CONDITIONS WILL REMAIN DRY AS LOW LEVEL FLOW WILL REMAIN NORTHEAST
WHICH WILL INHIBIT ANY MOISTURE RECOVERY AHEAD OF THE COLD FRONT.

&&

.LONG TERM (TUESDAY NIGHT - SUNDAY)...NW FLOW WILL REMAIN IN PLACE
ALOFT THROUGH EARLY SATURDAY AND THEN BECOME MORE ZONAL TO WEAK
RIDGING OVER THE STATE FOR SATURDAY AND SUNDAY. AT THE SFC...A DRY
COLD FRONT WILL MOVE THROUGH THE STATE TUE NIGHT AND WED WITH HIGH
PRESSURE BUILDING INTO THE REGION AND DOWN THE STATE BEHIND THE
FRONT. HIGH PRESSURE WILL THEN CONTINUE TO RIDGE ACROSS THE STATE
THROUGH SUNDAY WITH GENERALLY MOSTLY CLEAR SKIES EXPECTED. TEMPS
WILL BEGIN TO FALL BEHIND THE FRONT AS COLD AND DRY AIR ADVECTS DOWN
THE STATE. COLDEST MORNING WILL BE THU MORNING WITH LOWS EXPECTED TO
FALL TO AROUND 40 NORTH WITH POCKETS OF UPPER 30S...AND MID 40S
INLAND CENTRAL AND SOUTH TO AROUND 50 COASTAL/NEAR INLAND LAKES.
TEMPS WILL THEN GRADUALLY MODERATE CLOSER TO NORMAL THROUGH SUNDAY.

&&

.AVIATION...VFR EXPECTED THROUGH THE PERIOD WITH MOSTLY CLEAR
SKIES...EXCEPT SOME PATCHY SHALLOW GROUND FOG MAY POSSIBLY DEVELOP
FOR AN HOUR OR TWO TOWARD MORNING IF WINDS BECOME CALM CAUSING TEMPO
MVFR VISBYS.

&&

.MARINE...WINDS WILL REMAIN LESS THAN 15 KNOTS WITH SEAS 3 FEET OR
LESS THROUGH TUESDAY.  A COLD FRONT WILL MOVE ACROSS THE WATERS
TUESDAY NIGHT WITH WINDS AND SEAS INCREASING BEHIND THE FRONT
WEDNESDAY.  GRADIENT WILL WEAKEN ON THURSDAY WITH WINDS AND SEAS
SUBSIDING.

&&

.FIRE WEATHER...DRY AIR WILL PERSIST ACROSS WEST CENTRAL AND
SOUTHWEST FLORIDA WITH RED FLAG CONDITIONS LIKELY ACROSS MUCH OF THE
AREA AGAIN MONDAY AFTERNOON.  SLIGHT INCREASE IN LOW LEVEL MOISTURE
ON TUESDAY SHOULD KEEP MIN RH VALUES ABOVE CRITICAL LEVELS TUESDAY
AFTERNOON...BUT WILL STILL BE IN THE UPPER 30S TO LOWER 40 PERCENT
RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  54  80  57  79 /   0   0   0   5
FMY  54  80  58  82 /   0   0   0   5
GIF  53  81  57  81 /   0   0   0   5
SRQ  52  80  56  81 /   0   0   0   5
BKV  40  80  43  79 /   0   0   0   5
SPG  60  79  63  78 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     RED FLAG WARNING MONDAY AFTERNOON FROM NOON TO 6 PM EST FOR
     CITRUS-HERNANDO-HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER-MANATEE-
     SARASOTA-DESOTO-HARDEE-HIGHLANDS.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR CHARLOTTE AND LEE.

GULF...NONE.
&&

SHORT TERM/MARINE/FIRE...EO
LONG TERM/AVIATION...JLC
Hazardous weather outlook, Nov 4, 4:52 AM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
452 AM EST SUN NOV 4 2007

FLZ039-042-043-048>052-055>057-060>062-065-041800-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
452 AM EST SUN NOV 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR OVER THE REGION WILL RESULT IN FOUR OR MORE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING IS IN EFFECT FOR ALL
OF WEST CENTRAL FLORIDA AND PARTS OF SOUTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...FIRE WEATHER IMPACT...
DRY CONDITIONS AND FIRE WEATHER RISK WILL CONTINUE ON MONDAY. A
FIRE WEATHER WATCH IS IN EFFECT FOR A LARGE PORTION OF WEST
CENTRAL FLORIDA...MAINLY FROM TAMPA BAY NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

17

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 5:00 AM ESTFire Weather WatchTBWPolk, Sumter9 hr
Nov 4, 2:07 PM ESTFire Weather WatchTBW15 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.